# SDR 2004UALA00119

- Difficulty date: February 10, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N319UA
- Make and model: Boeing 737322
- Aircraft serial: 23951
- Aircraft time: 46,544 hours, 25,982 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR CUTOUT HAS CRACKED AT AFT LWR CORNER APPROX 1 INCH LONG.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
